EconPapers    
Economics at your fingertips  
 

On the stability of localized structures in the complex Ginzburg–Landau equation

O Descalzi

Physica A: Statistical Mechanics and its Applications, 2003, vol. 327, issue 1, 23-28

Abstract: We study analytically the asymptotic linear stability of fixed-modulus dissipative–dispersive localized solutions of the one-dimensional quintic complex Ginzburg–Landau (GL) equation in the region where there exists a coexistence of homogeneous attractors. The linear analysis gives an indication for the existence of pulses with an oscillating modulus.

Keywords: Ginzburg–Landau equation; Bifurcations; Localized structures (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103004321
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:327:y:2003:i:1:p:23-28

DOI: 10.1016/S0378-4371(03)00432-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:327:y:2003:i:1:p:23-28